논문KCI 등재
Hyers-Ulam Stability of Jensen Functional Equation in p- Banach Spaces
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we prove the generalized Hyers-Ulam stability ofthe following Jensen type functional equation f(x-y/n+z)+f(y-z/n+x)+f(z-x/n+y)=f(x)+f(y)+f(z) in p-Banach spaces for any fixed nonzero integer n.
Abstract
In this paper, we prove the generalized Hyers-Ulam stability ofthe following Jensen type functional equation f(x-y/n+z)+f(y-z/n+x)+f(z-x/n+y)=f(x)+f(y)+f(z) in p-Banach spaces for any fixed nonzero integer n.
참고문헌 (21)
- T. Aoki, "On the stability of the linear transformation in Banach spaces", J. Math. Soc. Japan, 2, pp.64~66 (1950)
- Y. Benyamini, "Geometric Nonlinear Functional Analysis, vol. 1" (2000), Amer. Math. Soc
- D. G. Bourgin, "Classes of transformations and bordering", Bull. Am. Math. Soc., 57, pp.223~237 (1951)
- Z. Gajda, "On the stability of additive mappings", Int. J. Math. Math. Sci., 14, pp.431~434 (1991)
- Z. X. Gao, "Generalized Hyers–Ulam–Rassias stability of functional inequalities and functional equations", J. Math. Inequal., 3, pp.63~77 (2009)
- P. Gavruta, "A generalization of the Hyers–Ulam–Rassias stability of approximately additive mappings", J. Math. Anal. Appl., 184, pp.431~436 (1994)
- D. H. Hyers, "On the stability of the linear functional equation", Proc. Natl. Acad. Sci. USA, 27, pp.222~224 (1941)
- S. Jung, "On the Hyers–Ulam–Rassias stability of approximately additive mappings", J. Math. Anal. Appl., 204, pp.221~226 (1996)
- H. Kim, "Hyers–Ulam stability of Jensen Functional Inequality in p-Banach spaces", Abst. and Appl. Anal., 2012, pp.16~ (2012)
- M. S. Moslehian, "A. Najati, An application of a fixed point theorem to a functional inequality", Fixed Point Theory, 10, pp.141~149 (2009)
- M. Moghimi, "A functional inequality in restricted domains of Banach modules", Adv. Difference Equations, 2009, pp.14~ (2009)
- A. Najati, "Stability of a mixed additive and cubic functional equation in quasi-Banach spaces", J. Math. Anal. Appl., 342, pp.1318~1331 (2008)
- A. Najati, "On a Cauchy–Jensen functional inequality", Bull. Malaysian Math. Sci. Soc., 33, pp.253~263 (2010)
- A. Najati, "Stability of a functional equation deriving from quadratic and additive function in quasi-Banach spaces", J. Math. Anal. Appl., 337, pp.399~415 (2008)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Am. Math. Soc., 72, pp.297~300 (1978)
- Th. M. Rassias, "The stability of mappings and related topics, in ‘Report on the 27th ISFE’", Aequ. Math., 39, pp.292~293 (1990)
- Th. M. Rassias, "On the behaviour of mappings which do not satisfy Hyers–Ulam–Rassias stability", Proc. Am. Math. Soc., 114, pp.989~993 (1992)
- J. M. Rassias, "On approximation of approximately linear mappings by linear mappings", J. Funct. Anal., 46, pp.126~130 (1982)
- J. M. Rassias, "On approximation of approximately linear mappings by linear mappings", Bull. Sci. Math., 108, pp.445~446 (1984)
- S. Rolewicz, "Metric Linear Spaces" (1984), PWN-Polish Scientific Publishers
- S. M. Ulam, "A Collection of the Mathematical Problems" (1960), Interscience Publ.
관련 논문AI추천
MODIFIED HYERS-ULAM STABILITY OF A JENSEN TYPE QUARTIC FUNCTIONAL EQUATION고훈, 김학만, 손은영한국수학교육학회 · 이론수학과 교직수학2008 · 제15권 제2호ON THE GENERALIZED HYERS-ULAM STABILITY OF THE CAUCHY-JENSEN FUNCTIONAL EQUATION II이양희, 이주리, 전길웅한국수학교육학회 · 이론수학과 교직수학2009 · 제16권 제2호On the Hyers-Ulam-Rassias Stability of the Bi-Jensen Functional Equation이양희, 전길웅, 한미현경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제4호ON THE STABILITY OF A JENSEN TYPE FUNCTIONAL EQUATION IN MULTI-NORMED SPACES박규홍, 정용수한국수학교육학회 · 이론수학과 교직수학2011 · 제18권 제2호ON THE STABILITY OF A BI-JENSEN FUNCTIONAL EQUATION오정하, 이양희, 전길웅한국수학교육학회 · 이론수학과 교직수학2010 · 제17권 제3호Stability of the Jensen functional equation in fuzzy Banach algebras신동윤, 이정례강원경기수학회 · 한국수학논문집2012 · 제20권 제1호
이 간행물의 다른 논문 (14건)
Exposed Symmetric Bilinear Forms of Ls(2d*(1,w)2)김성권pp. 341-347Uniqueness of Entire Functions and Differential Polynomials Sharing one ValueXiao-Bin Zhang, Da-Wei Mengpp. 349-363Bounded Mocanu Variation Properties of Certain Subclass of Meromorphic Functions Involving a Family of Linear OperatorAli Muhammadpp. 365-374Halpern's Iteration for Strongly Relatively Nonexpansive Mappings in Banach SpacesPrasit Cholamjiak, Suthep Suantaipp. 375-385Weak Separation Axioms in Generalized Topological SpacesD. Sivaraj, V. Renukadevipp. 387-399
